# SDR AALA20160210010

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 60,379 hours, 7,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME EMER LIGHTS AT AFT CABIN ARE INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK AT DOOR 4L, M33407, IAW AMM 33-51-06.  ITEM OK.  GOOD FOR SERVICE.  THE ACFT WAS NOT GNDED.
